News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Burning Vagina


 lhammond - Mon May 11, 2009 7:47 pm

1 month ago I had sex and we used lambskin condoms with ky his and her pleasure. Afterwards i read box and it said to to be used with latex condoms only. a few days later I began to notice something different about my vagina just not feeling normal. It began to burn and I wold have to take off panties and hold my legs open to get relief. it slowly went away and now after having sex with a latex condom a few days ago the burning has come back. The sex was uncomfortable as well. It does not burn when I wake up but as soon as I urine and take a shower it begins. I have no itching and the buring is outside my vagina in the creases and the lips. Do I have a chemical burn from the ky? I do not have discharge just normal but it does have a foul smell if I sit for too long but I have had tha smell before and no burnign. Im not sure if it is a yeast infection or a chemical burn. Any help would be needed. I have been looking at it with a mirror and have not noticed any bumps or sores. I am in a monogomous relationship and have not had this problem before.
 Debbie Miller, RN - Tue Jun 09, 2009 11:50 pm

User avatar Hello,
Some lubricants have menthol as an ingredient and some women are sensitive to it. It is also possible you have reacted but it is also possible the normal pH of the vagina has been disturbed and you have developed a vaginosis. I would recommend that you see a doctor to determine what organism needs treatment.

Since you have not visualized signs I doubt it is a chemical burn but it could be yeast or bacteria overgrowth.

I don't think it has anything to do with the condom choice. Usually the concern with that kind of warning is because the lubricant could damage the condom and it would not be as effective in preventing pregnancy. I have not seen any reaction such as you describe resulting from this kind of interaction.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here